# SDR CA020904007

- Difficulty date: September 4, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 30,797 hours
- Engine: Pwa JT8D17A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ENGINE SURGING AT CRUISE, BLEED SURGING FROM 20PSI TO 52 PSI. NR 2 ENGINE SURGING CONSIDERABLY MORE ON DESCENT.
